# SDR DALA2023060604554

- Difficulty date: May 29, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,576 hours, 38,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE ATTACH FITTING INSIDE WING AT XRS 164.00 BOTTOM LUG HORIZONTAL FASTENER HOLES, 3 EA OUTBOARD SIDE - MARKED. COMPLIED WITH ON ERA 6071561-14 AD STEP 38 AND FIGURE 10. (LP #2790427)
